# SDR UALA2011010400059

- Difficulty date: January 3, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 47,599 hours, 13,286 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  RAN ENGINES PERFORMED BAG AND BREATHER, NO FLUID LOSS FROM DRAINS NOTICED.  WIPED COWL BEFORE RUN AND FOUND OIL LEAKAGE FROM DEOILER PORT AFTER RUN.  REPLACED DEOILER SEAL AND RING.  NO LEAKS NOTED.
